# SDR QXEA2022071100245

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 47,790 hours, 50,406 cycles
- System (JASC): 3244 · Tire
- Part: Brake Assy
- Condition: Sticking
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER EMERGHENCY/PARKING BRAKE RELEASE, SOMETIMES THE BRAKES STICK AND THE AIRCRAFT WILL NOT MOVE-EVEN AT FLIGHT IDLE POWER. AFTER  ABOUT 1-2 SECONDS THE BRAKES LET LOOSE AND AIRCRAFT SURGES FORWARD. REMOVED FROM SERVICE. TAXIIED AIRCRAFT FROM MAIN RAMP TO CARGO 1. SET EMERGENCY/PARKING BRAKE MULTIPLE TIMES. ON RELEASE OF PARKING BRAKE A/C ROLLS, MOVES FREELY. UNABLE TO DUPLICATE DISCREPANCY. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
